# SDR CALA0000953

- Difficulty date: June 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Retainer
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE APRON FORWARD UPPER SUPPORT (RETAINER) BENT WITH A SIX INCH CRACK.  THE RETAINER WAS REMOVED AND REPLACED IAW SRM 51-30-2.
